# SDR DALA2023032202156

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 89,170 hours, 42,041 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 CREW REPORTS: SMOKE/FUMES ON LANDING. BEGAN AT FWD GALLEY, WITH SMELL OF FUEL & AND WISPY LIGHT GRAY SMOKE APPEARED. SMOKE QUICKELY DISIPATED ROUGHLY 2 MINUTES AFTER ORIGINAL SMOKE/FUMES APPEARED. CORRECTIVE ACTION: INSPECTED FOR OIL LEAKS AND ENGINES AND APU. CLEANED APU INTAKE. REPLACED CABIN RECIRC FILTERS AND OZONE FILTER. OK FOR SERVICE. (7891732)
